MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED COMPLEX PLS XL; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED COMPLEX PLS XL; IMPLANT
Catalog Number 78-60040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
Misfit of implant has been reported.No adverse consequence for the patient has been reported.
 
Additional Manufacturer Narrative
Additional information: h4, h6.The reported frontal gap could be confirmed based on reviewed post op ct scans.The implant was designed and manufactured according to all specified procedures and confirmed by the design team, with features tailored to fit the patient¿s defect based on approved segmentation and design parameters.Postoperative scans revealed discrepancies due to additional bone removal during surgery and slight implant positioning shifts, resulting in increased gaps in some regions, but the implant fit the anatomy adequately, the procedure was successful, and no surgical delays or adverse effects were reported.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PEEK CUSTOMIZED COMPLEX PLS XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21394008
Report Number0008010177-2025-00023
Device Sequence Number8471386
Product Code GWO
UDI-Device Identifier07613327300093
UDI-Public07613327300093
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-60040
Device Lot Number2411251042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown